# SDR SWAA2013040214380

- Difficulty date: March 28, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 5,233 hours, 3,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
